Free Access
RAIRO. Anal. numér.
Volume 17, Number 4, 1983
Page(s) 385 - 395
Published online 31 January 2017
  1. C BAIOCCHI, « Estimations d’erreur dans $L^\infty $ pour les inéquations à obstacle » in « Mathematica! Aspects of Finite Element Methods », Lecture Notes in Math 606, Springer, 1977 [MR: 488847] [Zbl: 0374.65053] [Google Scholar]
  2. L A CAFFARELI, A remark on the Hausdorff measure of afree boundary, and the convergence of coincidence sets , Bollettino U M I (5) 18 A (1981) 109-113 [MR: 607212] [Zbl: 0453.35085] [Google Scholar]
  3. P G CIARLET, Fonctions de Green discretes et principe du maximum discret, Thesis Univ Paris (1971) [Google Scholar]
  4. P G CIARLET, The finite Element Methods for Elhptic Problems, North-Holland (1978) [MR: 1115235] [Zbl: 0999.65129] [Google Scholar]
  5. P G CIARLET, P-A RAVIART, Maximum principle and uniform convergence for the finite element method, Comput Math Appl Mech Engrg 2 (1973) 17-31 [MR: 375802] [Zbl: 0251.65069] [Google Scholar]
  6. J NITSCHE, « $L_\infty $-convergence of finite element approximations, in «Mathematical Aspects of Finite Element Methods», Lecture Notes in Math 606, Springer, 1977 [MR: 488848] [Zbl: 0362.65088] [Google Scholar]
  7. R RANNACHER, Zur $L^\infty $-Konvergenz linearer jiniter elemente beim Dinchlet problem, Math Z 149 (1977) 69-77 [EuDML: 172382] [MR: 488859] [Zbl: 0321.65055] [Google Scholar]
  8. R SCOTT, Optimal $L^\infty $-estimates for the finite element method on irregular meshes, Math Comput 30 (1976) 681-697 [MR: 436617] [Zbl: 0349.65060] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you